Keyword : shellability


Deciding Shellability of Simplicial Complexes with h-Assignments
Sonoko MORIYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/06/01
Vol. E94-A  No. 6 ; pp. 1238-1241
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
shellabilitysimplicial complexesh-vectors
 Summary | Full Text:PDF

Tree-Shellability of Restricted DNFs
Yasuhiko TAKENAGA Nao KATOUGI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2008/04/01
Vol. E91-D  No. 4 ; pp. 996-1002
Type of Manuscript:  PAPER
Category: Algorithm Theory
Keyword: 
Boolean functionshellabilityprime implicantbinary decision tree
 Summary | Full Text:PDF

Recognition of Ordered Tree-Shellable Boolean Functions Based on OBDDs
Yasuhiko TAKENAGA 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2001/01/01
Vol. E84-D  No. 1 ; pp. 28-33
Type of Manuscript:  Special Section PAPER (Special Issue on Selected Papers from LA Symposium)
Category: 
Keyword: 
tree-shellable Boolean functionordered binary decision diagram (OBDD)prime implicantshellability
 Summary | Full Text:PDF